# SDR SWAA2016041550982

- Difficulty date: April 3, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 44,310 hours, 27,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 654A000311
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP DAMAGED AT BS 400, STRINGER 1.  R & R CLIP IAW SRM & DWG.
